# SDR AALA202410299484

- Difficulty date: September 24, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D53111282720200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: CORROSION RAIL DUMMY Y503.2 FR16 AT FWD GALLEY AREA, MEASURE ARE L=0.998 INCH; W=0.878 INCH; D=0.019 INCH. REPLACED DUMMY RAIL AT FWD GALLET AREA IAW A321 SRM 51-42-11-801.
